FINITE ELEMENT APPROXIMATION FOR A CLASS OF PARAMETER ESTIMATION PROBLEMS

CHANG Yanzhen , YANG Danping

系统科学与复杂性(英文) ›› 2014, Vol. 27 ›› Issue (5) : 866-882.

PDF(235 KB)
PDF(235 KB)
系统科学与复杂性(英文) ›› 2014, Vol. 27 ›› Issue (5) : 866-882. DOI: 10.1007/s11424-014-1218-x

FINITE ELEMENT APPROXIMATION FOR A CLASS OF PARAMETER ESTIMATION PROBLEMS

    CHANG Yanzhen1 , YANG Danping2
作者信息 +

FINITE ELEMENT APPROXIMATION FOR A CLASS OF PARAMETER ESTIMATION PROBLEMS

    CHANG Yanzhen1 , YANG Danping2
Author information +
文章历史 +

Abstract

This paper investigates the finite element approximation of a class of parameter estimation problems which is the form of performance as the optimal control problems governed by bilinear parabolic equations, where the state and co-state are discretized by piecewise linear functions and control is approximated by piecewise constant functions. The authors derive some a priori error estimates for both the control and state approximations. Finally, the numerical experiments verify the theoretical results.

引用本文

导出引用
CHANG Yanzhen , YANG Danping. FINITE ELEMENT APPROXIMATION FOR A CLASS OF PARAMETER ESTIMATION PROBLEMS. 系统科学与复杂性(英文), 2014, 27(5): 866-882 https://doi.org/10.1007/s11424-014-1218-x
CHANG Yanzhen , YANG Danping. FINITE ELEMENT APPROXIMATION FOR A CLASS OF PARAMETER ESTIMATION PROBLEMS. Journal of Systems Science and Complexity, 2014, 27(5): 866-882 https://doi.org/10.1007/s11424-014-1218-x
PDF(235 KB)

Accesses

Citation

Detail

段落导航
相关文章

/